# SDR SWAA2022022166801

- Difficulty date: January 28, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 31,494 hours, 14,299 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241DF HAS MULTIPLE LAYERS OF FIBER MISSING FROM THE LENGTH OF THE PANEL / [01] REMOVED AND REPLACED CABIN FLOOR PANEL PER AMM 53-21-00.
